MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ehf2.12113

Медицинская библиотека · ESC heart failure · 2016

Gemcitabine induced cardiomyopathy: a case of multiple hit cardiotoxicity.

Mohebali Donya, Matos Jason, Chang James Ducksoon

СтатьяПеревод пока не подготовлен

Аннотация

Gemcitabine is a commonly used antineoplastic agent used to treat a variety of cancers with rarely reported cardiac side effects. We describe a case of a 67-year-old woman with follicular lymphoma who experienced a rarely reported side effect of gemcitabine: cardiomyopathy. This case highlights a multiple hit mechanism of myocyte damage that may occur following the use of multiple cardio-toxic agents despite their administration in doses not associated with cardiotoxicity.

Для цитирования: Mohebali Donya, Matos Jason, Chang James Ducksoon. Gemcitabine induced cardiomyopathy: a case of multiple hit cardiotoxicity.. ESC heart failure. 2016. DOI: 10.1002/ehf2.12113.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.